# SDR QXEA2014021500125

- Difficulty date: February 15, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 13,838 hours, 15,180 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE REPORTS OF ELECTRICAL BURNING ODOR FROM REAR OF ACFT.  INITIALLY WAS UNABLE TO DETECT ANY ELECTRICAL BURNING.  REMOVED GALLEY CONTROL PANEL IAW AMM 25-33-06-000-802.  PERFORMED GVI OF ALL PLUGS WITH NO DEFECT OR BURNING ODOR NOTED.  REINSTALLED GCP IAW  25-33-06-400-802.  PERFORMED OPS TEST OF GCP IAW AMM 25-34-00-710-801.  OPS TESTED GOOD.  ALL LIGHTS AND COFFEE WARMER ON FOR AT LEAST 20 MIN WITH NO BURNING ODOR NOTED.  CYCLED LIGHTS AND COFFEE WARMER FEW TIMES WITH NO DEFECTS NOTED.  PERFORMED OPS TEST OF PSU IAW AMM 21-22-00-710-801.  OPS CHECKED GOOD.  RECIRCULATION FAN WORKS NORMAL.  NO BURNING ODOR NOTED.  PERFORMED OPS TEST OF PASSENGER COMPARTMENT LIGHTING IAW AMM 33-20-00-710-802.  OPS CHECKED GOOD.  DURING OPS CHECKED INSPECTED AFT CARGO LIGHTING WITH NO DEFECT & NO BURNING ODOR NOTICED.  R & R CANTED BULHEAD IAW AMM 25-52-01-000/400-802 TO INSPECT OUTFLOW VALVE.  NO BURING ODOR NOTED.  RAMPERS REPORT BURING RUBBER ODOR FROM ANOTHER A/C LANDING.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.
